Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue/Cocktail Change
May 6, 2007

Last month, my doctor changed my cocktail from Crixivan/Truvada to Reyataz/Epzicom due to some dry skin patches I was experiencing with the Crixivan.

Normally, I'm a very high energy type person, however, I have been experiencing alot of fatigue lately.

Do you feel the fatigure has been brought on by the change in medications and eventually my body will adjust? Or should I consider a new regime?

Response from Dr. Henry

In my experience it would be unusual for the fatigue you describe to be due to the change in medications (though it is still possible). If your HIV is under good control after the change then looking for other possible explanations (such as anemia, low hormone levels, et cetera) and waiting 1-2 months longer would often be a reasonable approach. KH



Previous
Efavirenz pychotic side effects
Next
Stocrin and sleepiness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement